Monday, June 21, 2010

20th June: Two Months Later...

Its been two months since I began taking Progynova (Estradiol Valerate), the female hormones.


And what do I have to show for it? Well to be honest not much has changed since last month.
I still am growing my breasts. The nipples are very itchy and sensitive so anyone who knows me may at one point see me pressing against my breasts since they are itchy! (I cant believe the things I am typing! Jeez!)

My face and skin is still getting smoother, I am much more calmer than ever even under serious duress (work stuff)! I am trying to maintain calm on that one.

I am still very active libido-wise so thats a non issue. Somehow, I feel embarrassed to talk about such stuff on my blog and I cant help wonder why yet I have written about it before! Anyhoo, thats the case. Surprisingly, this post will be relatively short.



Now, let me ask you my audience and readers, do you have a burning question you would like to ask me? Is there something pressing that you would want to know about me or maybe about being a transsexual in Kenya?

Please feel free to send them to me. I am gonna answer all of them ALL OF THEM! And honestly too (I think!).

*XOXO*

4 comments:

Veronica said...

No questions, but great to see that life is going well for you! I'm hoping to see a photo someday, but maybe that's not possible. We do want you to stay safe!

lisalisa said...

I am glad you are in a good place.
x

Amy K. said...

I loved the "calming effect." I loved the sore and itchy breasts. Even the irritating sensations, I loved loved loved! It means your journey is well under way. Enjoy it, hun. I'm so happy for you. :)

Lindsay said...

@Veronica, Yea, photo one day. Hopefully :)
@lisalisa, YA!!
@Amy, Yea, its all so wonderful! Thanks!!

Related Posts with Thumbnails